# SDR CALA2024072402092

- Difficulty date: July 23, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 22,307 hours, 7,935 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN. STRONG ODOR. NEED INSPECTION. FWD GALLEY AREA.  PERFORMED SMOKE / ODOR IN THE CABIN CO NDITIONAL INSPECTION IAW AMM 05-51-26-800-801-C1. ONLY ITEM FOU ND WAS BURNT COFFEE ON FWD GALLEY COFFEEMAKER HOT PLATE. CLEANED HOT PLATE AS REQ''D AND BREWED A POT OF COFFEE, NO SMELL OR ODOR OBSERVED. INSPECTED BEHIND BOTH FWD COFFEEMAKERS AND OVEN S, NO FAULTS FOUND. INSPECTED BOTH E & E COMPT & FWD CARGO, NO FAULT FOUND. ACFT SAFE TO CONTINUE. OK FOR SERVICE.
